MAUDE Adverse Event Report: COOK INC PERC NCIRCLE NITINOL TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC PERC NCIRCLE NITINOL TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G27234
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a perc ncircle nitinol tipless stone extractor¿s package contained foreign matter ¿debris." the issue was found prior to opening the package on delivery.The procedure was completed by using another device.Reportedly, the devices are kept in an outwards area which is an air conditioned and controlled environment.A photo provided showed brown rust-like material in the package.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.The device did not make patient contact.
 
Additional Manufacturer Narrative
E1 - facility telephone number: (b)(6).G4 ¿ pma/510(k) #: exempt.H3 - device will not be returned to manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: d3 email, d9.Investigation ¿ evaluation.It was reported a perc ncircle nitinol tipless stone extractor¿s package contained foreign matter ¿debris." the issue was found prior to opening the package on delivery.The procedure was completed by using another device.Reportedly, the devices are kept in an outwards area which is an air conditioned and controlled environment.A photo provided showed brown rust-like material in the package.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.The device did not make patient contact.Reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturer¿s instructions (mi), and quality control (qc) procedures were conducted during the investigation.Functional tests and visual inspection of the returned complaint device were also conducted.One device was returned for investigation, in an unopen package with label.Upon inspection there was foreign matter in the unopened package.The material appeared to be rust or staining that came from inside the cannula.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related non-conformances reported for lot.A complaint history database search showed no other related complaints associated with the failure mode for the complaint device lot.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.Cook also reviewed product labeling.The ifu supplied with the device did not provide any information related to the reported issue.The information provided upon review of the dmr, dhr, inspection of returned device, and complaint file suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based upon the available information, inspection of the returned device, and results of the investigation, cook has concluded that the cause for the complaint could not be established.The returned device had what appeared to be rust or staining that came from inside the cannula on the pouch lining.The devices are inspected for foreign matter after packaging, making likely that the staining occurred after packaging.It is possible that environmental conditions experienced by the device post packaging caused the staining, but there was not enough information to conclusively establish the cause.It was reported that the devices were stored in an airconditioned and controlled environment.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERC NCIRCLE NITINOL TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21421761
Report Number1820334-2025-00149
Device Sequence Number7641911
Product Code FFL
UDI-Device Identifier00827002272347
UDI-Public(01)00827002272347(17)260712(10)15554894
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model NumberG27234
Device Catalogue NumberNTRSE-120038
Device Lot Number15554894
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown